# SDR 08FDEA03793

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554581
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STATION 1010 STRINGER 30 HAS AREA OF CORROSION ON EXTERIOR. REMOVED CORROSION AREA DAMAGED BEYOND LIMITS.  NDT VERIFIED ORIG MATERIAL THICKNESS TO BE .071 "MATERIAL LOSS IS .009" REMAINING MATERIAL IS .062".  FABRICATED REPAIR DOUBLER AND FILLER REF SRM 53-30-3, FIG 3A/NDT MAN PART 6, 51-00-00, FIG 23, SRM 51-10-2 PG 2-7.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
